# SDR DALA2023071705743

- Difficulty date: July 11, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2860333) LH INBOARD AFT FLAP UPPER PANEL 553ET HONEY COMB DAMAGED. REPAIRED DAMAGED HONEYCOMB ON LH INBOARD AFT FLAP UPPER PANEL 553ET IAW ER/A 610312-14 REV ORIGINAL & B737 SRM51-70-10-2R.
